Flight periodicity and the vertical distribution of high-altitude moth migration over southern Britain

A - Papers appearing in refereed journals

Wood, C. R., Reynolds, D. R., Wells, P. M., Barlow, J. F., Woiwod, I. P. and Chapman, J. W. 2009. Flight periodicity and the vertical distribution of high-altitude moth migration over southern Britain. Bulletin of Entomological Research. 99 (5), pp. 525-535. https://doi.org/10.1017/S0007485308006548

AuthorsWood, C. R., Reynolds, D. R., Wells, P. M., Barlow, J. F., Woiwod, I. P. and Chapman, J. W.
Year of Publication2009
JournalBulletin of Entomological Research
Journal citation99 (5), pp. 525-535
Digital Object Identifier (DOI)https://doi.org/10.1017/S0007485308006548
Open accessPublished as non-open access
FunderRothamsted Research
Funder project or codeSEF
Project: 4780
Agricultural implications of insect population dynamics and the conservation of biodiversity
ISSN0007-4853
PublisherCambridge University Press (CUP)

Permalink - https://repository.rothamsted.ac.uk/item/8q402/flight-periodicity-and-the-vertical-distribution-of-high-altitude-moth-migration-over-southern-britain

Restricted files

Publisher's version

Under embargo indefinitely

42 total views
0 total downloads
4 views this month
0 downloads this month